International Journal of Intelligent Information Systems

Volume 6, Issue 1, February 2017

  • Constructions of Strict Left (Right)-Conjunctive Left (Right) Semi-Uninorms on a Complete Lattice

    Yuan Wang, Keming Tang, Zhudeng Wang

    Issue: Volume 6, Issue 1, February 2017
    Pages: 1-6
    Received: Jan. 06, 2017
    Accepted: Jan. 19, 2017
    Published: Feb. 23, 2017
    Abstract: In this paper, we further investigate the constructions of fuzzy connectives on a complete lattice. We firstly illustrate the concepts of strict left (right)-conjunctive left (right) semi-uninorms by means of some examples. Then we give out the formulas for calculating the upper and lower approximation strict left (right)-conjunctive left (right) s... Show More